# SDR AALA20001709

- Difficulty date: October 14, 2000
- Submitted: December 6, 2000
- Operation: Air carrier
- Aircraft: N410AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49321
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Switch
- Part number: 221EN502R
- Condition: Defective
- Location: Thrust Reverser
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EWR - FLT 92 - EN ROUTE EWR-DFW AT 10,000 FEET IN CLIMB, RIGHT SIDE THRUST REVERSER UNLOCK LIGHT ILLUMINATED.  LIGHT WENT OUT DURING CRUISE.  ON DESCENT AT 5,000 FEET, RIGHT SIDE THRUST REVERSER UNLOCK LIGHT ILLUMINATED.  LANDED DFW WITHOUT INCIDENT.  REPLACED RIGHT SIDE THRUST REVERSER UPPER UNLOCK SWITCH.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
